# SDR IPXA1567373

- Difficulty date: June 7, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CREW ENTRY FLOOR ANGLE AND SPLICE ARE CORRODED.  REMOVED, FABRICATED AND REPLACED CREW ENTRY FLOOR ANGLE AND SPLICE ANGLE IAW SRM 51-40-02-0G, SRM 51-20-01-0G AND DWG 141N6007.
